MAUDE Adverse Event Report: CONMED LIGHTWAVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONMED LIGHTWAVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number IA-2000-S
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported on behalf of their customer that the device, ia-2000-s, linvatec suction ablator, was used during an unknown procedure on (b)(6) 2026 when it was reported, ¿after the electrode is connected to the host, it will continue to work continuously without the need for pressing any buttons.¿.There was no report of injury, medical intervention, or hospitalization for the patient or user.Further assessment was requested and on (b)(6) 2026, the sales representative discovered that the device had auto activated when first plugged in for use.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of two complaints, regarding two devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to examine all accessories and connections to the generator before use.Ensure all accessories are properly and securely connected and function as intended.Improper connection may result in arcing, sparking, or malfunction of the device, any of which can result in an unintended surgical effect, injury, or equipment damage.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the device, ia-2000-s, linvatec suction ablator, was used during an unknown procedure on (b)(6) 2026 when it was reported, ¿after the electrode is connected to the host, it will continue to work continuously without the need for pressing any buttons.¿ there was no report of injury, medical intervention, or hospitalization for the patient or user.Further assessment was requested and on 9mar26, the sales representative discovered that the device had auto activated when first plugged in for use.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
LIGHTWAVE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key24647656
Report Number1320894-2026-00066
Device Sequence Number13235297
Product Code GEI
UDI-Device Identifier10845854040348
UDI-Public(01)10845854040348(17)300914(10)202509151
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIA-2000-S
Device Lot Number202509151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic